Cycle Transversals in Tournaments with Few Vertex Disjoint Cycles

Jørgen Bang-Jensen 1 Stéphane Bessy 2
2 ALGCO - Algorithmes, Graphes et Combinatoire
LIRMM - Laboratoire d'Informatique de Robotique et de Microélectronique de Montpellier
Document type :
Journal articles
Complete list of metadatas

https://hal-lirmm.ccsd.cnrs.fr/lirmm-01282883
Contributor : Stéphane Bessy <>
Submitted on : Friday, March 4, 2016 - 3:03:59 PM
Last modification on : Friday, March 29, 2019 - 11:54:01 AM

Links full text

Identifiers

Collections

Citation

Jørgen Bang-Jensen, Stéphane Bessy. Cycle Transversals in Tournaments with Few Vertex Disjoint Cycles. Journal of Graph Theory, Wiley, 2015, 79 (4), pp.249-266. ⟨10.1002/jgt.21830⟩. ⟨lirmm-01282883⟩

Share

Metrics

Record views

138